# SDR DALA2016120209461

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CUSP WEB STA Y=218 BELOW SEAT TRACK X.-44. DAMAGE WAS TRIMMED OUT PER SRM 53-00-55 REPAIR 4 FIG 210. HFEC INSP WAS ACCOMPLISHED ON RT CUSP WEB STA Y=218 BELOW SEAT TRACK X.-44. NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM 06-10-01.001. REPAIR PARTS WERE FABRICATED PER SRM 53-00-55 REPAIR 4 FIG 210. REPAIR PARTS WERE INSTALLED PER SRM 51-41-02. FASTENERS FROM STA Y=218 BTW X=-54 TO X=-44 AND SEAT TRACK FROM Y=200 TO Y=246 X=-44 WERE INSTALLED PER SRM 51-41-02, 51-41-05, AND 51-41-01.
